# SDR UALA2013040802329

- Difficulty date: April 7, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 67,221 hours, 24,820 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1610-1615
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON RIGHT SIDE OF FUSELAGE BS 1610-1615 ON STR 17R.  FOUND DENT TO BE OUT OF LIMITS, IAW SRM 53-00-01 DET III.  REMOVED DAMAGE, INSTALLED DOUBLER PER SRM 53-00-01, FIG 201, REPAIR 2.  MAJOR REPAIR.
